Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Redsweater

Member
  • Total Reviews

    0
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Redsweater

  • Rank
    New Member
  1. Be very careful about Paragard. I know a lot of people who have gotten pregnant with it.
  2. I definitely think you are just seeing side effects of dry skin and not breakouts or pimples, especially because of the area where these new spots are. Skin can be very dry even without peeling. don't be afraid of using a good heavy moisturizer at night. we have no working oil glands, it's not going to hurt like it would have before accutane.
  3. Hi everyone, I'm on accutane and I just started my fourth month about a week ago. The problem is I just switched jobs and I won't have health insurance for about eight weeks leaving a gap in my treatment of about four weeks. Although my doctor says it's not that big of a deal to stop for four weeks I'd rather not have a pause in the treatment and get it done faster. I have no problem paying for the bloodwork and the appointment out of pocket, but paying for the drug without insurance is going to
  4. No. It made my teeth yellow and gave me horrible nausea, not to mention it simply stops working after a bit while killing all the good bacteria in your boody and building antibiotic resistance.
  5. people, I am finishing my third month and I also thought that the red bumps were acne. They sure looked like it. Well, I started moisturizing like crazy every morning and night even though my skin didn't feel especially dry and they are gone, almost completely. Minus two very small bumps my cheek that a few days ago was COVERED in red bumps is pretty much clear. Now I do have a pimple on my forehead, a cystic one on my hairline and BAD red spots. But the bumps are gone. Moisturize and don't be
  6. Hi everyone! I read the first 9-10pages of the thread but it's too long to keep reading! Seemed like the best place to look for opinions and experience Thank you so much for writing about your experience. I'm taking 30 mg (I'm 117 lb), this is day 29, the day after tomorrow I'm going up to 50 mg. My initial breakout was (is) terrible. I have never had acne the way I have it now. Each pimple goes away fast with a little peeling around it, but many new ones come the day after. I have some cysti
  7. thanks guys. my face hurts when I smile or talk. Yesterday I cried for an hour. First time ever crying over my acne. I don't know if it is because I feel so ugly or because Accutane is doing a number on me with the emotional side effects. I just cannot wait for this to be over. I feel like the ugliest biggest loser person on the planet.
  8. Hi, This is day 21 of my Accutane treatment and my skin is looking the absolute worst it has ever looked. I had no idea the initial breakout would be this terrible. Any words of wisdom? How much longer do I need to endure this? It is terribly embarrassing and I am having the worst time showing my face.
×